"Subsymmetric weak* Schauder bases and factorization of the identity"
, in Studia Math., Vol. 248, Nummer 3, Seite(n) 295-319, 2019
Subsymmetric weak* Schauder bases and factorization of the identity
Sprache des Titels:
We provide conditions on a dual Banach space X? with a subsymmetric weak? Schauder basis which allow us to ensure that for any bounded operator T:X??X?, either T(X?) or (IdX??T)(X?) contains a subspace that is isomorphic to X? and complemented in X?. Under the same conditions on X?, we prove that ?p(X?), 1?p??, is primary. Moreover, we show that these conditions are satisfied by a wide range of Orlicz and Lorentz sequence spaces.